# SDR DALA2022051703374

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 59,684 hours, 27,988 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DURING TEST O2 PANELS DID NOT OPEN AT L/H SEATS ROWS 18 AND 23 AND R/H SEATS ROWS 11, 12, AND 27. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (8825268)
